# SDR DALA2020011200203

- Difficulty date: January 10, 2020
- Submitted: January 12, 2020
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 74,654 hours, 55,468 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME CRACKED AT ALIGNMENT PIN BETWEEN 6 AND 7 0'CLOCK POSITION. REMOVED AFT TAILCONE SLIDE PER MD88 AMM 25-62. STARTED REMOVAL OF AFT FRAME PER DRAWING 5966769. REMOVED AIRFRAME PER DOUGLAS DRAWING 5966769. DRILLED REPLACEMENT CANTED FRAME P/N 5966769-1 PER DOUGLAS DRAWING 5966769. INSTALLED NEW FRAME PER DOUGLAS DRAWING 5966769. TAILCONE SLIDE REMOVED AND INSTALLED ON AMDS WORKCARD 2561-4001. (LP1440230)
